PMDD

by Shari
(Tucson, AZ, USA)

I've been using progesteone for about two months now at the proper dose, and all my physical symptoms have dramatically improved.

However, I have PMDD, and it is getting worse. I'm afraid I may have to turn to BCPs to stop my ovulation. The PMDD is ruining my life and marriage. If I use more progesterone, my mood worsens. If I use less, my mood is slightly better, but the physical symptoms worsen. There doesn't seem to be any help for PMDD out there. Do you have any thoughts on this? Thank you.

Comments for PMDD

Click here to add your own comments

Dec 04, 2010
PMDD
by: Wray

Hi Shari Progesterone initially stimulates oestrogen, leading to a worsening of symptoms, please see this page on Oestrogen Dominance for more info. You don't mention how much you are using, but when you say 'proper' dose, I suspect it's in the 20-40mg range. I recommend between 100-200mg/day, dependant on symptoms, occasionally much more is needed. Increasing progesterone and finding your mood worsens, indicates you are not using enough. Please try a much higher amount, for more info please see this page we have on How to use progesterone cream. It really is essential to make progesterone the dominant hormone. As your symptoms are bad, I suggest you use 200mg/day, you'll have to judge how you feel, but I don't believe at this stage a lower amount will have any affect on them. It's easy enough to reduce once symptoms have resolved. You might like to read this page on the affects a low amount has, see here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...